A patient prescribed to citalopram should be instructed to avoid which of the following?
•Citalopram is an SSRI. SSRIs have many drug interactions.
•The patient should be instructed to avoid any drug that increased CNS depression, such as alcohol.
•Although NSAIDs and aspirin should be avoided due to increased bleeding risk, many OTCs are safe to use when taking SSRIs.
•Insulin and dark leafy greens should not be avoided while on an SSRI.
A patient has been prescribed phenelzine for the treatment of depression. The nurse should instruct the patient about which common side effect?
A patient is prescribed sertraline for the treatment of depression. Which of the following common side effects of sertraline should the nurse include in the patient's education?
A patient is admitted to the hospital for overdose of oxycodone. The nurse should expect the physician to order the administration of:
A patient diagnosed with depression is interested in smoking cessation. The physician would most likely prescribe what antidepressant that also aids in smoking cessation?
A patient has been taking doxepin for 6 months. Which statement by the patient indicates the need for further instruction?
A 40-year-old woman is admitted to the psychiatric unit of the hospital after ruling out a medical cause for her persistent complaints of headache, fatigue, and difficulty in swallowing. The patient says to the nurse, "The doctor doesn't believe me when I say I am sick. He doesn't know that the tests don't show everything." The nurse should use which of these approaches in responding to the patient?